7 doctors weighed in:

Can nsaids cause headache?

7 doctors weighed in
Dr. Walid Osta
Pain Management
4 doctors agree

In brief: Yes

If you have a history of migraines or even tension headaches, continous intake or abuse of NSAID can actually cause severe rebound headaches.
This besides the other potentially severe side effects of nsaids abuse on kidneys, blood pressures, and heart disause..

In brief: Yes

If you have a history of migraines or even tension headaches, continous intake or abuse of NSAID can actually cause severe rebound headaches.
This besides the other potentially severe side effects of nsaids abuse on kidneys, blood pressures, and heart disause..
Dr. Walid Osta
Dr. Walid Osta
Thank
Dr. Sahba Ferdowsi
General Practice
1 doctor agrees

In brief: It's possible

Some people are sensitive to certain drugs and a drug like nsaids can cause headaches in some people.

In brief: It's possible

Some people are sensitive to certain drugs and a drug like nsaids can cause headaches in some people.
Dr. Sahba Ferdowsi
Dr. Sahba Ferdowsi
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
33 years in practice
940K people helped
Continue
108,000 doctors available
Read more answers from doctors